Help. First time using TNE and need feed back


#21

Theres certain compounds that have a tendency to crash TNE which is made of Testosterone Base is one one of them.

This is the best way to reconstitute it… place it directly on stove top (electric), no need to vent it, put it on medium heat 5-10 min shaking it here and there until the test crystals dissolve.

@Fitraver you make a good point about it being painful after injecting because it would do the same thing, Im saying this without actually knowing but I believe your body heat is enough to prevent this from happening, just from personal experience because it is 9/10 times painless after.


#22

I guess something like tne would disperse quicker than say regular test or npp or a different compound that is crashing too. So perhaps the question would be better directed to that situation vs tne.


#23

Bro put on stove top like @UNITED said and you will be good. I have gas stove so I place mine in a small pan following the same directions and I didn’t get any pip from the TNE thanks to @Iron_Junkie_Labs!!


#24

Gear crashing exhibits some odd patterns.
Take @omni Tne.
I tried to crash it by putting it in the freezer.
It lasted days without crashing. Then it finally crashed.
I reheated and dissolved it but it would recrash every single time.

These guys could just add solvents and keep it from crashing at all, but they want to give us a good low solvent product.

Seeing how tne is used right before heading to the gym it can get problematic having to heat it and cool it and pin it before you head out the door.


#25

Shaking the vial will not simply render the hormone back into solution. You need to heat the vial so that hormone will convert back into solution. A good method is using a ziplock bag. Heat a pot of water on the stove, place the vial in the ziplock and then put the ziplock in the water. Check every few minutes and gently swirl the vial so that the remaining hormone dissolves.


#26

@Fitraver Nothing at all. It is called ‘steroid flares’ and that is what can cause PIP. Most all steroids will crystalize after injection, depending on the concentration, once the carrier is absorbed by the body.

Remember that lump you had? That was a reaction to the injection and most likely a steroid flare.

To avoid this in the future use heat and massage post injection to disperse the oil into the muscle as much as possible before it is absorbed.


#27

That makes sense. I just never ever thought about it before and this topic made it come to my mind. I think my situation was not getting it into the muscle and the oil just all balled up til it eventually spread out like you said.


#28

Glad it worked out the way it did.


#29

You and me both lol. That was my first freak out :sweat_smile::sweat_smile:


#30

I v e stated before I had 4 from omni, 3 of 4 recrashed fast after getting it back, one stayed and by coincidence, I think, it was the one I put a mixture or 3 other things in it to have as my travel vial. If your remember, all the suspension and winstrol was impossible to do because of z clogging" hense the micronized winstrol new words came up.


#31

All we put in eventually gets in the blood and lymph and shuttled around until most is deposited in the toilet. You want disperse a drug from a sight bring blood to area. Want to slow it down ice it. Some companies , not so much related to our stuff added dispersing agents. Wydase was one that bbers used for that and supposed sub q fat and water. The body must look at a shot as a trauma. All the workings start as if you were hurt and then Ph has to be adjusted and put in motion to carry from delt through body. If your lacking in this process due to being sick or bacteria above what can be handled then the little 3 cc bolus becomes 5 inch red, locally hot…to kill whatever…systematically hot (fever, same principle) same thing each time. I have worried over the years of massive Scar tissue comparatively to regular person. The shot stays in the scar tissue longer, I believe. Relatively no or ineffevtive blood supply. It seems to just “sit” in the scarred/healed tissue.


#32

Of course bro anytime!!


#33

Good post


#34

Good morning, hows everyone today?
So I tried heating the TNE via My stove top “electric” for about 10 minutes, periodically shaking it up . The solvent seems smooth but it still looks slightly gainy…just a little. Will it be safe to inject in that state ?


#35

Nope. If it is not 100% resuspended keep trying or don’t use it.

When in doubt throw it out.


#36

Yeah, I reheated and now it’s look in smooth expect for some bubbles


#37

Sorry. Bad grammar !


#38

What’s up guys, I just received another bottle of TNE, and while it wasn’t crashed gear, I see the crystals floating around, so would I have to heat it every time before pinning ? Plus it’s in sunflower seed oil


#39

Anyone ?


#40

TNE crashes very easily. Put it in the oven for 10–15mins at 200 degrees pulling it out and shaking it vigorously every few minutes. This is the best way to get it back into solution just know it might happen again so be prepared bro good luck